Alert archive / Florida / Freeze Warnings in 2015

Freeze Warning 2, NWS Melbourne, FL

February 19, 20156 counties in Florida

NWS Melbourne, FL issued this freeze warning at Feb 19, 2015, 2:41 AM EST for 6 counties in Florida. It took effect at Feb 20, 2015, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 2:41 AM EST (07:41 UTC)
In effect from
Feb 20, 2015, 12:00 AM EST
Expired
Feb 20, 2015, 9:00 AM EST
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 7.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -132 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-132 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WWUS72 KMLB 190741
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
241 AM EST THU FEB 19 2015

...COLD AND BLUSTERY WEATHER WILL CONTINUE THROUGH TONIGHT...

FLZ041-044-141-192300-
/O.UPG.KMLB.FZ.A.0001.150220T0600Z-150220T1400Z/
/O.NEW.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/
/O.CON.KMLB.FZ.W.0001.150219T0800Z-150219T1300Z/
/O.CON.KMLB.LW.Y.0007.150219T0800Z-150219T2300Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS...
LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH...
PORT ORANGE...ORMOND BEACH...EDGEWATER
241 AM EST THU FEB 19 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WILL LIKELY BE 
  OCCURRING BEFORE SUNRISE WITH GUSTS INCREASING TO NEAR 30 MPH 
  BY MID TO LATE MORNING. 

* TEMPERATURE...TEMPERATURES WILL DROP TO AROUND FREEZING OVER
  NORTHERN LAKE AND VOLUSIA COUNTIES TOWARD SUNRISE THIS MORNING.
  EVEN COLDER TEMPERATURES IN THE UPPER 20S ARE FORECAST EARLY
  FRIDAY MORNING AS WINDS DIMINISH.

* IMPACTS...THE COLD TEMPERATURES WILL BE CAPABLE OF HARMING 
  SENSITIVE AND ORNAMENTAL VEGETATION. SMALL ANIMALS SHOULD BE 
  ADEQUATELY CARED FOR OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

FLZ045>047-053-054-058-059-064-144-147-192300-
/O.UPG.KMLB.FZ.A.0001.150220T0600Z-150220T1400Z/
/O.NEW.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/
/O.CON.KMLB.LW.Y.0007.150219T0800Z-150219T2300Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD...
WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD...
PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION...
VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE...
TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART...
HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN...
CLERMONT...MINNEOLA...MASCOTTE...GROVELAND...TITUSVILLE...COCOA
241 AM EST THU FEB 19 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WILL LIKELY BE 
  OCCURRING BEFORE SUNRISE WITH GUSTS INCREASING TO NEAR 30 MPH 
  BY MID TO LATE MORNING. 

* TEMPERATURE...TEMPERATURES NEAR TO BELOW FREEZING ARE FORECAST 
  OVER A LARGE AREA ALONG AND WEST OF US HIGHWAY ONE. 
  TRADITIONALLY COLDER SPOTS INLAND WILL SEE COLD READINGS IN 
  THE UPPER 20S FOR A PERIOD OF ONE TO THREE HOURS BEFORE 
  DAYBREAK FRIDAY. 

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
4 follow-up statements
020 
WWUS72 KMLB 191301
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
801 AM EST THU FEB 19 2015

...COLD AND BLUSTERY WEATHER WILL CONTINUE THROUGH TONIGHT...

FLZ041-044-141-192115-
/O.EXP.KMLB.FZ.W.0001.000000T0000Z-150219T1300Z/
/O.CON.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/
/O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS...
LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH...
PORT ORANGE...ORMOND BEACH...EDGEWATER
801 AM EST THU FEB 19 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
FRIDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING...

* WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 30
  MPH TODAY.

* TEMPERATURE...COLDER TEMPERATURES IN THE MID TO UPPER 20S ARE
  FORECAST EARLY FRIDAY MORNING AS WINDS DIMINISH.

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

FLZ045>047-053-054-058-059-064-144-147-192115-
/O.CON.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/
/O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD...
WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD...
PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION...
VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE...
TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART...
HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN...
CLERMONT...MINNEOLA...MASCOTTE...GROVELAND...TITUSVILLE...COCOA
801 AM EST THU FEB 19 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
FRIDAY...

* WINDS...GUSTY NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 30
  MPH TODAY.

* TEMPERATURE...TEMPERATURES NEAR TO BELOW FREEZING ARE FORECAST 
  OVER A LARGE AREA ALONG AND WEST OF US HIGHWAY ONE. 
  TRADITIONALLY COLDER SPOTS INLAND WILL SEE COLD READINGS IN 
  THE UPPER 20S FOR A PERIOD OF ONE TO THREE HOURS BEFORE 
  DAYBREAK FRIDAY. 

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

KELLY
119 
WWUS72 KMLB 191855
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
155 PM EST THU FEB 19 2015


FLZ041-044-141-144-201400-
/O.CAN.KMLB.FZ.W.0002.150220T0600Z-150220T1400Z/
/O.NEW.KMLB.HZ.W.0001.150220T0500Z-150220T1400Z/
/O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS...
LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH...
PORT ORANGE...ORMOND BEACH...EDGEWATER...CLERMONT...MINNEOLA...
MASCOTTE...GROVELAND
155 PM EST THU FEB 19 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST FRIDAY.  

* WINDS...GUSTY NORTHWEST WINDS 20 MPH WITH GUSTS NEAR 30 MPH
  THIS AFTERNOON.

* TEMPERATURE...VERY COLD LOW TEMPERATURES IN THE MID TO UPPER 20S
  ARE FORECAST EARLY FRIDAY MORNING. DURATION OF SUB FREEZING
  TEMPERATURES IS EXPECTED TO BE 6 TO 8 HOURS. TEMPERATURES ARE
  FORECAST TO FALL BELOW 28 FOR ABOUT 2 HOURS CLOSE TO SUNRISE
  ACROSS MUCH OF LAKE AND VOLUSIA COUNTIES WHICH WILL PRODUCE A
  HARD FREEZE.

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

FLZ045>047-053-054-058-059-064-147-201400-
/O.EXT.KMLB.FZ.W.0002.150220T0500Z-150220T1400Z/
/O.CON.KMLB.LW.Y.0007.000000T0000Z-150219T2300Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD...
WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD...
PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION...
VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE...
TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART...
HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN...
TITUSVILLE...COCOA
155 PM EST THU FEB 19 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
FRIDAY...

* WINDS...GUSTY NORTHWEST WINDS 20 MPH WITH GUSTS NEAR 30 MPH THIS
  AFTERNOON.

* TEMPERATURE...LOW TEMPERATURES ARE FORECAST TO FALL BELOW
  FREEZING EXCEPT ALONG THE BARRIER ISLANDS AND THE EASTERN
  PORTIONS OF MAINLAND MARTIN COUNTY. DURATION OF FREEZING
  TEMPERATURES WILL RANGE FROM 2 TO 4 HOURS. TRADITIONALLY COLDER
  SPOTS OVER THE INTERIOR WILL SEE COLDER READINGS IN THE UPPER
  20S FOR 1 TO 3 HOURS JUST BEFORE DAYBREAK FRIDAY.

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

KELLY
374 
WWUS72 KMLB 192345 
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
645 PM EST THU FEB 19 2015

FLZ041-044-141-144-201400-
/O.CON.KMLB.HZ.W.0001.150220T0500Z-150220T1400Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS...
LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH...
PORT ORANGE...ORMOND BEACH...EDGEWATER...CLERMONT...MINNEOLA...
MASCOTTE...GROVELAND
645 PM EST THU FEB 19 2015

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST FRIDAY...

* TEMPERATURE...VERY COLD LOW TEMPERATURES IN THE MID TO UPPER 
  20S ARE FORECAST EARLY FRIDAY MORNING. DURATION OF SUB 
  FREEZING TEMPERATURES IS EXPECTED TO BE 6 TO 8 HOURS. 
  TEMPERATURES ARE FORECAST TO FALL BELOW 28 FOR ABOUT 2 HOURS 
  CLOSE TO SUNRISE ACROSS MUCH OF LAKE AND VOLUSIA COUNTIES 
  WHICH WILL PRODUCE A HARD FREEZE. 

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

FLZ045>047-053-054-058-059-064-147-201400-
/O.CON.KMLB.FZ.W.0002.150220T0500Z-150220T1400Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD...
WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD...
PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION...
VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE...
TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART...
HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN...
TITUSVILLE...COCOA
645 PM EST THU FEB 19 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST FRIDAY...

* TEMPERATURE...LOW TEMPERATURES ARE FORECAST TO FALL BELOW 
  FREEZING EXCEPT ALONG THE BARRIER ISLANDS AND THE EASTERN 
  PORTIONS OF MAINLAND MARTIN COUNTY. DURATION OF FREEZING 
  TEMPERATURES WILL RANGE FROM 2 TO 4 HOURS. TRADITIONALLY 
  COLDER SPOTS OVER THE INTERIOR WILL SEE COLDER READINGS IN THE 
  UPPER 20S FOR 1 TO 3 HOURS JUST BEFORE DAYBREAK FRIDAY. 

* IMPACTS...THIS HAS POTENTIAL TO BE A ECONOMICALLY DAMAGING 
  EVENT FOR SELECT AGRICULTURAL INTERESTS. SMALL ANIMALS AND 
  TENDER VEGETATION SHOULD BE PREPARED FOR THE COLDEST 
  TEMPERATURES SO FAR THIS WINTER. THIS INCLUDES BRINGING SMALL 
  PETS INDOORS AND COVERING SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
632 
WWUS72 KMLB 201352
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
852 AM EST FRI FEB 20 2015

FLZ041-044-141-144-201500-
/O.EXP.KMLB.HZ.W.0001.000000T0000Z-150220T1400Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...DELTONA...DE LAND...LEESBURG...EUSTIS...
LADY LAKE...TAVARES...MOUNT DORA...THE VILLAGES...DAYTONA BEACH...
PORT ORANGE...ORMOND BEACH...EDGEWATER...CLERMONT...MINNEOLA...
MASCOTTE...GROVELAND
852 AM EST FRI FEB 20 2015

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE CLIMBED ABOVE FREEZING THIS MORNING. FREEZING
TEMPERATURES ARE NOT EXPECTED TONIGHT BUT PATCHY FROST MAY OCCUR
LATE TONIGHT IN THE NORMALLY COLDER LOCATIONS ACROSS PORTIONS OF
INTERIOR VOLUSIA AND NORTH LAKE COUNTIES.

$$

FLZ045>047-053-054-058-059-064-147-201500-
/O.EXP.KMLB.FZ.W.0002.000000T0000Z-150220T1400Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...ORLANDO...ALTAMONTE SPRINGS...SANFORD...
WINTER SPRINGS...OVIEDO...CASSELBERRY...LONGWOOD...GOLDENROD...
PALM BAY...MELBOURNE...ROCKLEDGE...KISSIMMEE...YEEHAW JUNCTION...
VERO BEACH SOUTH...VERO BEACH...GIFFORD...OKEECHOBEE...
TAYLOR CREEK...FORT PIERCE...LAKEWOOD PARK...PALM CITY...STUART...
HOBE SOUND...JENSEN BEACH...PORT SALERNO...INDIANTOWN...
TITUSVILLE...COCOA
852 AM EST FRI FEB 20 2015

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING.

$$

KELLY

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 18, 9:12 PM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Feb 18, 9:12 PM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
912 PM EST WED FEB 18 2015

.DISCUSSION...

...LOW WIND CHILL READINGS TONIGHT...
...VERY HAZARDOUS BOATING CONDITIONS TONIGHT/THU...
...WIDESPREAD FREEZE FORECAST THURSDAY NIGHT...

TONIGHT...SECONDARY SURGE OF COLDER AIR WILL SWEEP THROUGH THE AREA
TOWARDS MIDNIGHT AND THROUGH THE PRE DAWN HOURS.  LATEST GUIDANCE
AGREES WITH OUR CURRENT MIN TEMPERATURES WITH READINGS GETTING DOWN
TO FREEZING IN THE FAR NORTH.  WIND CHILL ADVISORY AND FREEZE
WARNING PRODUCTS LOOK GOOD.

THU...A VERY COLD MORNING WITH GUSTY NORTHWEST WINDS SO HAVING A
WIND CHILL ADVISORY WELL PAST SUNRISE IS EASILY WARRANTED. DAYTIME
HIGHS ONLY IN THE UPPER 40S NORTH TO MID 50S SOUTH WILL LIKELY
RESULT IN RECORD COOL HIGH TEMPERATURES IN A FEW LOCATIONS.

HAVE BUMPED WIND SPEEDS UPWARD TO REFLECT MOS GUIDANCE...SO IN
ADDITION TO THE PLETHORA OF WATCH/WARNING/ADVISORY PRODUCTS
ALREADY IN EFFECT...WE WILL ALSO NEED A LAKE WIND ADVISORY. SINCE
GUSTY WINDS WILL ALREADY BE OCCURRING IN THE PRE DAWN HOURS WITH
THE SECONDARY WIND SURGE...WILL GO AHEAD AND ISSUED THAT PRODUCT
IN THE EVENING UPDATE.

PREVIOUS DISCUSSION...
THU NIGHT...GUID STILL COLD THU NIGHT WITH NW FLOW CONTINUING AT 5-
10 MPH INLAND AROUND 10 MPH NEAR THE EAST COAST. LOWS ARE EXPECTED
INTO THE UPPER 20S TO LOWER 30S WITH A FREEZE EXPECTED ACROSS MUCH
OF EAST CENTRAL FL EXCEPT THE BARRIER ISLANDS OF SRN BREVARD/INDIAN
RIVER COUNTIES AND ALSO COASTAL AREAS OF SRN ST LUCIE AND MARTIN
COUNTIES...WITH MID 30S EXPECTED. WIND CHILLS WILL ALSO DROP INTO
THE 20S MAKING IT HAZARDOUS FOR THOSE OUTSIDE THU NIGHT.

FRIDAY...NORTHERLY FLOW IS EXPECTED WITH A COLD START TO THE DAY IN
THE 30S. LOW LVL FLOW IS EXPECTED TO VEER TO THE NE BY LATE
AFTERNOON WITH HIGHS NEAR 70 NORTH AND THE LOWER 70S SOUTH. MAINLY
SUNNY SKIES ARE EXPECTED...BUT SOME MARINE STRATOCU MAY MOVE TWD SRN
COASTAL AREAS LATE IN THE DAY.

FRIDAY NIGHT...AS THE HIGH PUSHES OFF THE MID ATLC SFC WINDS WILL
BECOME NE/E WITH MODERATING LOW TEMPS NEAR THE COAST...AND STILL
COOL TEMPS INTO THE LOWER 40S ACROSS THE INTERIOR.

SAT-TUE...PREVIOUS EXTENDED DISCUSSION...MID LEVEL FLOW REMAINS
ZONAL/WSW WHICH WILL ALLOW TEMPS TO TRANSITION TO ABOVE NORMAL FROM
SUNDAY INTO EARLY NEXT WEEK. SOME DIFFS ARISE BETWEEN THE GFS/ECM IN
TIMING THE NEXT FRONTAL INTRUSION INTO CENTRAL FL WITH THE FORMER
MODEL A FULL 24HR FASTER (MON AFTN) COMPARED TO THE LATTER (TUE AFTN-
EVENING). ADDED SMALL RAIN CHCS IN FOR MON-TUE TO ACCT FOR THIS.

&&

.AVIATION...VFR. GUSTY WINDS WILL KICK IN DURING THE PRE DAWN
HOURS AND BECOME MORE GUSTY BY MID/LATE MORNING. EXPECT NORTHWEST
WINDS GUSTING ABOUT 25-30 KNOTS AT MOST TERMINALS.

&&

.MARINE...
TONIGHT-THU...VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT. SECONDARY
SURGE OF COLDER AIR IS SHOWN BY THE GFS TO PRODUCE 30 KNOT SURFACE
WINDS OFFSHORE.  FORECAST SOUNDINGS SHOW 925 MB WINDS AROUND 35
KNOTS...SO WILL RAISE A GALE WARNING IN THE OFFSHORE ZONES.

PREVIOUS DISCUSSION...
THU NIGHT-WEEKEND...NORTHERLY WINDS TO 15-20 KNOTS THU NIGHT WILL
KEEP SEAS ELEVATED OFFSHORE AND IN THE GULF STREAM. WINDS WILL
BECOME NNE/NE ON FRIDAY TO 15 KNOTS WITH MARGINAL SCA CONDITIONS
STILL EXPECTED FOR THE GULF STREAM WATERS. GFS PROGS STOUT ESE FLOW
AGAIN BY SAT AFTN AROUND THE ATLC RIDGE WILL SHOULD ELEVATE SEAS
ONCE AGAIN LATE SAT AND EARLY SUNDAY.

&&

.FIRE WEATHER...
THU...MINIMUM RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT
ACROSS THE AREA AND POSSIBLY EVEN BELOW 20 PERCENT IN SOME AREAS.
RH VALUES BELOW 30 PERCENT ARE EVEN INDICATED BY MID MORNING.
WHEN COUPLED WITH BRISK NORTHWEST WINDS GUSTING TO 25 MPH OR
GREATER...THERE IS A HIGH SPREAD POTENTIAL FOR ANY WILDFIRES.

FRI...LOW RHS ARE EXPECTED ACROSS THE INTERIOR AGAIN WITH WINDS
10-15 MPH.

&&

.CLIMATE...RECORD LOWS FOR THU AND FRI MORNINGS:

THU
DAB 27 1958
MCO 30 1900
MLB 33 1958
VRB 32 1958

FRI
DAB 29 1958
MCO 33 1958
MLB 35 1958
VRB 35 1958

RECORD COOL HIGH TEMPS THU:
DAB 53 IN 1972
MCO 51 IN 1958
MLB 52 IN 1958
VRB 52 IN 1958

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  33  49  28  51 /   0   0   0  10
MCO  36  51  30  56 /   0   0   0  10
MLB  37  52  31  57 /   0   0   0  10
VRB  39  55  33  59 /   0   0   0  10
LEE  34  49  28  54 /   0   0   0  10
SFB  35  51  29  54 /   0   0   0  10
ORL  36  50  32  55 /   0   0   0  10
FPR  40  55  31  61 /   0   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
     COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-
     MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
     SOUTHERN LAKE COUNTY-ST. LUCIE.

     LAKE WIND ADVISORY FROM 3 AM TO 6 PM EST THURSDAY FOR COASTAL
     VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
     NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
     LAKE COUNTY-ST. LUCIE.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND
     VOLUSIA COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE
     COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
     COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE.

     WIND CHILL ADVISORY FROM 1 AM TO 11 AM EST THURSDAY FOR COASTAL
     VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-
     NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN
     LAKE COUNTY-ST. LUCIE.

     FREEZE WARNING FROM 3 AM TO 8 AM EST THURSDAY FOR COASTAL
     VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EST THURSDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD
     COUNTY LINE TO SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST THURSDAY FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN
     INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE
     TO SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
     INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 7 AM EST FRIDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     GALE WARNING UNTIL 10 AM EST THURSDAY FOR FLAGLER BEACH TO
     VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

SHORT TERM/AVIATION...LASCODY
IMPACT WX...BRAGAW
Hazardous weather outlook, Feb 18, 10:15 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 PM EST WED FEB 18 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-191030-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1015 PM EST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.HIGH WIND IMPACT...
GUSTY NORTHWEST WINDS 20 TO 25 MPH WILL LIKELY BE OCCURRING
BEFORE SUNRISE. A LAKE WIND ADVISORY IS IN EFFECT ON AREA LAKES.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

.EXCESSIVE COLD IMPACT...
GUSTY NORTHWEST WINDS WILL USHER IN A SECONDARY SURGE OF COLDER AIR
OVERNIGHT. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE
A WIND CHILL HAZARD IN THE EARLY MORNING HOURS OF THURSDAY ACROSS
ALL OF EAST CENTRAL FLORIDA. MAKE SURE THAT CHILDREN ARE DRESSED
PROPERLY BEFORE BEING SENT OFF TO SCHOOL THURSDAY MORNING AS WIND
CHILL READINGS IN THE 20S WILL BE OCCURRING IN MOST LOCATIONS.

VOLUSIA AND NORTH LAKE COUNTIES...INCLUDING THE VILLAGES...
LEESBURG...DELAND AND DAYTONA BEACH...COULD ALSO SEE A LIGHT FREEZE
TOWARDS DAYBREAK THURSDAY. TENDER VEGETATION SHOULD BE PREPARED FOR
THE COLDEST TEMPERATURES SO FAR THIS WINTER.

.WIND AND SEA IMPACT...
NORTHWEST WINDS 20 TO 25 KNOTS NEAR SHORE AND 25 TO 30 KNOTS WITH
FREQUENT GUSTS TO GALE FORCE OFFSHORE WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT OPERATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE COLDEST WEATHER OF THE WINTER IS ON TAP FOR THURSDAY NIGHT.
TEMPERATURES AT OR BELOW FREEZING ARE FORECAST TO OCCUR FOR MOST
PLACES EARLY FRIDAY MORNING. NORMALLY COLDER LOCATIONS WILL GET DOWN
INTO THE MID TO UPPER 20S AROUND DAYBREAK. EVEN PLACES NEAR THE
COAST THAT DO NOT EXPERIENCE FREEZING TEMPERATURES WILL HAVE COLD
WIND CHILLS IN THE MID 20S TO LOWER 30S EARLY FRIDAY MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL OCCUR THURSDAY AND OVER
THE OFFSHORE WATERS INTO FRIDAY. CONDITIONS ARE EXPECTED TO REMAIN
POOR TO HAZARDOUS INTO THE WEEKEND...ESPECIALLY OFFSHORE.

VERY LOW RELATIVE HUMIDITY CONDITIONS ON THURSDAY COMBINED WITH
GUSTY NORTHWEST WINDS WILL LEAD TO A HIGH SPREAD POTENTIAL FOR
WILDFIRES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:32 PM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia20 hr
Feb 18, 9:56 PM ESTGale WarningMLB12 hr
Feb 18, 9:56 PM ESTSmall Craft AdvisoryMLB33 hr
Feb 19, 2:36 AM ESTRed Flag WarningMLBSeminole15 hr
Feb 19, 1:55 PM ESTHard Freeze WarningMLBLake, Volusia19 hr
Feb 19, 2:34 PM ESTWind Chill AdvisoryMLB18 hr

Nearby

Freeze Warnings in Florida, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.